CureZone   Log On   Join
Re: does MMS thin your blood ???
 
lee--dan Views: 3,656
Published: 9 years ago
 
This is a reply to # 1,423,754

Re: does MMS thin your blood ???


I think it may have some effect ----
For the last few years my pro time has

around 3 ---- Been taking Miracle-Mineral-Supplement for 2 weeks
I'm up to 4 drops 2 times a day --
yesterday my pro time count was 4.5
Way to thin --- I'm going to keep at w 4 drops
but drop my warfarin 5 mg a week --
will test again in a week --

Keep you all updated --
Lee
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.156 sec, (1)